# SDR K11A2018112124007

- Difficulty date: July 3, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 62,774 hours, 48,233 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR CORROSION. #2 ENGINE RIGHT SIDE ABOVE COWLING.
